MAUDE Adverse Event Report: PROSOMNUS SLEEP TECHNOLOGIES PROSOMNUS [IA] SLEEP AND SNORE DEVICE; MANDIBULAR ADVANCEMENT DEVICE

PROSOMNUS SLEEP TECHNOLOGIES PROSOMNUS [IA] SLEEP AND SNORE DEVICE; MANDIBULAR ADVANCEMENT DEVICE
Model Number 1020
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Aspiration/Inhalation (1725)
Date of Event 10/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacture date of the device indicates the device was out of warranty.Initial performance testing data reveals an extreme amount of force, either at once or repetitive, was required to dislodge or break-off any post.The patient was reported to brux and clench during sleep.This could be the probable cause for post breakage.Prosomnus replaced the patient's osa device with a newer model that has more flexibility and improved material and posts compared to the product involved in the incident.
 
Event or Problem Description
Prosomnus received a complaint from dentist reporting about a patient aspirating a broken piece of the device during use.Patient had to undergo endoscopy in emergency department to remove the broken fragment from the patient's right lung.Dentist also confirmed that there was no further complications to the patient due to this incident.Patient wants to continue the treatment with prosomnus device.

Brand Name
PROSOMNUS [IA] SLEEP AND SNORE DEVICE
Common Device Name
MANDIBULAR ADVANCEMENT DEVICE
Manufacturer (Section D)
PROSOMNUS SLEEP TECHNOLOGIES
5860 west las positas blvd.
suite 25
pleasanton CA 94588
Manufacturer (Section G)
PROSOMNUS SLEEP TECHNOLOGIES
5860 west las positas blvd
suite 25
pleasanton CA 94588
Manufacturer Contact
kevin ramaiya
5860 west las positas blvd.
suite 25
pleasanton, CA 94588
9253077069
MDR Report Key15992887
Report Number3013116677-2022-00003
Device Sequence Number15004767
Product Code LRK
UDI-Device Identifier00863039000416
UDI-Public(01)00863039000416(11)190807
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2022
Initial Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale